# SDR USAA950963

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247US
- Make and model: Boeing 737201
- Aircraft serial: 22754
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 967
- Part time: 35,278 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-4 CHECK VISUAL INSPECTION, FOUND .5 INCH CRACK IN STRINGER CORROSION FOUND UNDER STRINGER 27L AT STATION 967.  REMOVED DAMAGED STRINGER AND SPLICED NEW STRINGER PER SRM 53-10-3.  (M)
